- -

A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces.

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces.

Show full item record

Guirao Sánchez, AJ.; Montesinos Santalucia, V.; Zizler, V. (2015). A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces. Proceedings of the American Mathematical Society. 143(8):3413-3420. doi:10.1090/S0002-9939-2015-12617-2

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99757

Files in this item

Item Metadata

Title: A note on extreme points of $C^\infty$-smooth balls in polyhedral spaces.
Author: Guirao Sánchez, Antonio José Montesinos Santalucia, Vicente Zizler, Vaclav
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Morris (1983) proved that every separable Banach space $X$ that contains an isomorphic copy of $c_0$ has an equivalent strictly convex norm such that all points of its unit sphere $S_X$ are unpreserved extreme, i.e., ...[+]
Subjects: Polyhedral space , Extreme point , Norm that locally depends on a finite number of coordinates , Countable James boundary
Copyrigths: Reserva de todos los derechos
Source:
Proceedings of the American Mathematical Society. (issn: 0002-9939 )
DOI: 10.1090/S0002-9939-2015-12617-2
Publisher:
American Mathematical Society
Publisher version: http://dx.doi.org/10.1090/S0002-9939-2015-12617-2
Thanks:
The first author’s research was supported by Ministerio de Econom´ıa y Competitividad and FEDER under project MTM2011-25377 and the Universitat Polit`ecnica de Val`encia. The second author’s research was supported by ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record